# SDR UALA2010091403419

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 50,568 hours, 18,512 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MED HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED: FLUSH DOUBLE INSTALLED JUST FWD LT MED 1 APPROX FR 11 STR 20L.
